MAUDE Adverse Event Report: ETHICON INC. DERMABOND ADVANCED 0.7ML - 6EA; ADHESIVE, TOPICAL SKIN

ETHICON INC. DERMABOND ADVANCED 0.7ML - 6EA; ADHESIVE, TOPICAL SKIN
Model Number DNX6
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 04/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient underwent an unknown procedure on 4/25/2022 and topical skin adhesive was used.Adhesive was applied on the chest.Patient presented with redness over the entire chest area, receded with benadryl.Patient was still reporting pain.Heat with application, adhesive removed in recovery to try and minimize the reaction.Steroids and benadryl given, toradol for pain.No further information was provided.Additional information has been requested.

Brand Name
DERMABOND ADVANCED 0.7ML - 6EA
Common Device Name
ADHESIVE, TOPICAL SKIN
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.- SAN LORENZO PR
road 183, km. 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14457094
Report Number2210968-2022-03907
Device Sequence Number14627604
Product Code MPN
UDI-Device Identifier10705031203549
UDI-Public10705031203549
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K152096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDNX6
Device Catalogue NumberDNX6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Initial Report FDA Received Date05/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown